5 ms·
Have you had increased infections on RA meds? (Not sure what TC stands for in context, but I'm guessing you take biologics.) Maybe I'm the outlier, but spending
by spondylosaurus 3y ago
Have you had increased infections on RA meds? (Not sure what TC stands for in context, but I'm guessing you take biologics.) Maybe I'm the outlier, but spending several years on TNFis hasn't lowered my immune threshold in any noticeable way, knock on wood.
Oral steroids, on the other hand... when I go on those every fungal creature in a ten-mile radius decides to take residence on my skin. Nasty fuckers.
- Log_out_ 3y agoMost of them are defacto immune system suppressants
- josefresco 3y agoI did take biologics and did have an uncontrollable (skin related) infection. Not life threatening but life altering. I stopped the biologic and within 2 weeks the infection was gone.
- spondylosaurus 3y agoOuch! Glad it cleared up after you quit the meds, at least.